# SDR UPS00233454

- Difficulty date: July 17, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Rod
- Part number: 65471196
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACKED LINK AT LT MLG LINKAGE TO AIR GROUND SENSE.  AIR GROUND SENSER LINK REPLACED IAW MM 20-80-01.  FUNCTION CHECKED IAW MM 32-31-11 PG 501, FOUND SATISFACTORY.
